# SDR COMA0570014

- Difficulty date: February 4, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 3,253 hours, 2,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 13932112
- Part serial: 03301H7479
- Condition: Cracked
- Location: Cockpit
- Part time: 3,241 hours, 2,545 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5399 COPILOT WINDSHIELD IS CRACKED.  REPLACED WINDSHIELD.
